# SDR DXTA200802814

- Difficulty date: January 30, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 9,075 hours, 5,738 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838431
- Condition: Leaking
- Location: Aft Service Bay
- Part time: 9,075 hours, 5,738 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU START CABIN FILLED UP WITH ENVIROMENTAL SMOKE.  REMOVED AND REPLACED FWD (CABIN) ACM WITH REPAIRED UNIT AND SERVICED WITH OIL.  IAW MM 21-51-00.
